# SDR AALA201907289023

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,188 hours, 22,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PACK AT DOOR 1L WAS LOOSE MAKING DISARMING DIFFICULT. MAINTENANCE REMADE THE Z-FOLD ON THE GIRT BAR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
